# SDR SWIA202158363

- Difficulty date: April 5, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR SURROUND FWD CROTCH STOP FITTING CHAFFED/WORN (MARKED)      (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED CARGO DOOR SURROUND FWD CROTCH STOP FITTING IAW REO 601R-53-61-7637 REV-- DATED 2021-04-20, & DWG 600-35072 REV -C, OPS TEST GOOD AT THIS TIME.
